# SDR SWAA2022021171030

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737*
- Aircraft serial: 34951
- Aircraft time: 52,459 hours, 31,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FWD CARGO FLOOR AREA C HAS 2 INCH CRACK IN FLOOR BOARD ; / [01] REAIRED FLOOR BOARD IAW AMM 25-52-01
